# SDR HALA2014060300075

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 82,128 hours, 33,871 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Control Unit
- Condition: Out Of Alignment
- Location: Irs
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IRS SYS DISPLAYS 25 KNOTS GROUND SPEED & INCREASING.  ALIGNED IRUS AND OPS CHECKED IAW MM34-51-00.  ACFT OK FOR SERVICE.
